Skip to Content

Join the 'Fortaz' group to help and get support from people like you.

Fortaz Questions

We found 1 questions associated with the 'Fortaz' topic.

Vancomycin or Fortaz - which antibiotic can cause fever and rash in a child of 5 years?

Posted 17 Jul 2012 by hfigueroa 1 answer

I have a five year old boy treated for a gram-positive and would like to know which of these antibiotics may cause rash and feverThe treatment is being given antibiotics includes two Fortaz and Vancomycin Which of these can have side effects such as fever and rash ?

Ask a Question

Further Information

Related Condition Support Groups

Bone Infection, Osteomyelitis, Sepsis, Kidney Infections, Pyelonephritis, Nosocomial Pneumonia, Bladder Infection, Endocarditis, Otitis Media, view more... Septicemia, Febrile Neutropenia, Pneumonia with Cystic Fibrosis, Sinusitis, Skin and Structure Infection, Urinary Tract Infection, Skin Infection, Pneumonia, Peritonitis, Meningitis, Melioidosis, Intraabdominal Infection, Bacteremia, Otitis Externa, Pelvic Inflammatory Disease, Endometritis, Joint Infection

Fortaz Patient Information at Drugs.com